Finite-zone potentials and integrable systems on a sphere with quadratic potential
Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 1, pp. 48-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1980_14_1_a7,
author = {A. P. Veselov},
title = {Finite-zone potentials and integrable systems on a sphere with quadratic potential},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {48--50},
year = {1980},
volume = {14},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1980_14_1_a7/}
}
A. P. Veselov. Finite-zone potentials and integrable systems on a sphere with quadratic potential. Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 1, pp. 48-50. http://geodesic.mathdoc.fr/item/FAA_1980_14_1_a7/
[1] Neuman C., J. reine und angew. math., 56 (1859), 46–63 | MR | Zbl
[2] Moser J., Preprint of Courant Inst., 1978
[3] Dubpovin B.A., Matveev V.V., Novikov S.P., UMN, XXXI:1 (1976), 55–136 | MR | Zbl
[4] Bogoyavlenskii O.P., Novikov S.P., Funkts. analiz, 10:1 (1976), 9–13 | MR | Zbl
[5] Novikov S.P., Funkts. analiz, 8:3 (1974), 54–66 | MR | Zbl
[6] Dubrovin B.A., Funkts. analiz, 9:3 (1975), 41–51 | MR | Zbl
[7] Dubrovin B.A., Novikov S.P., DAN SSSR, 219:3 (1974), 531–534 | MR | Zbl
[8] Mac Kean H., Trubowitz E., Comm. pure and appl. math., 29 (1976), 143–226 | DOI | MR